MathSciNet Relay Station
MathSciNet bibliographic data
MR580988 (81k:17009) 17B65 (10A20 10A45)
Feingold, Alex Jay A hyperbolic GCM Lie algebra and the Fibonacci numbers. Proc. Amer. Math. Soc. 80 (1980), no. 3, 379–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement